Join the 'Hypotension' group to help and get support from people like you.
Related terms: Orthostatic Hypotension, Low Blood Pressure
We found 58 questions associated with the 'Hypotension' topic.
Posted 25 Sep 2016 • 1 answerFAQ by Drugs.com
Norepinephrine and epinephrine are both used in emergency medicine but what is the difference between them?
Posted 21 Sep 2017 by • 1 answer
I take lorsartan 50mg 12.5 with potassium in it once a day my question is that does it have any affects on your heart like rapid heart rate irregular heartbeat lower your pressure below normal does it cause you to stay dizzy threw out the day..what are some of the possible most common side effects ...
Posted 18 days ago by • 0 answers
I take midodrine for low blood pressure and its really taking its toll on me. The worse side effect being the blurred vision which has gotten progressively worse. I want off it so badly..
Posted 4 Mar 2018 by • 1 answer
I take lisinopril 40 mg and estradiol .5 mg tabs. Blood pressure has been low. Started estradiol 4 days ago.
Posted 2 Feb 2018 by • 1 answer
My husband takes one-half of a 25 mg. Cclorthalidone once each day; also a 5 mg. amlodipine besylate twice per day. These are in addition to one 100 mg. losartan, 40 mg. of atorvastatin and 112 mcg. of levothyroxine; additionally, one 81 mg. aspirin daily. Recently he was sick with bronchitis for ...
Posted 23 Oct 2017 by • 5 answers
I've been suffering severe anxiety and panic,dizzy all the time,feeling dread and chest,arm ache,I was prescribed 10mg 3x day,I have low blood pressure and I'm super scared to take it
Posted 16 Oct 2017 by • 0 answers
2 yrs ago diagnosed w/ OH (Tilt table drop from 135 SYs to 34 Sys in 5.8 minutes) and treated with 0.025 mg florinef 3x day. 25 days ago I was put on Event monitor and diagnosed w/ A-Fib (paroxsimal)15 days ago. I was put on multaq but stopped after 7 days due to violent vomiting and diarreah. So ...
Posted 7 Oct 2017 by • 1 answer
Posted 19 Sep 2017 by • 1 answer
Blood Pressure - I have been off 10mg Lipitor for 1 month. My BP has been 85/46 and fatigue for over
Posted 23 Jul 2017 by • 0 answers
... a week. Could there be a rebound/reversal coming off? BP 85/46 and intense fatigue And some severe gas and bad What would y'all do?
Posted 20 Jul 2017 by • 0 answers
My mom had taken Atacand for 8 years for hypertension but the last 10 days she suffered AF ( hr over 140 ) and hypotension 60/40 or cardiac Arrhythmia.She stopped taking Atacand since then , Does it has any relation?? Should she stop taking Atacand ??
Posted 7 Jun 2017 by • 1 answer
I've been on 2.5 g three times a day but only managed two doses a day with side effects. Severe headaches, dizzy feel I'm sedated with it. Have fibromyalgia so this drug makes my aches worse feel I've a hangover with them and dehydration
Posted 21 May 2017 by • 1 answer
Has anyone taken cerapamil and Inderal together? I have for over 5 years, but suddenly I have had very dangerously low blood pressure when I take the verapamil. Dr. Said to continue taking it, as nurse didn't explain it to him. I'm concerned about taking it, as almost passed out in shower ...
Posted 22 Jun 2017 by • 0 answers
Posted 18 Apr 2017 by • 0 answers
My doctor is weaning me off of propanolol 10 mg every 10 days due to sudden onset exercise intolerance, orthostatic hypotension, intermittent photosensitivity, and increased episodes of Raynaud's phenomenon. I haven't had any withdrawal symptoms, but I also haven't had any abatement ...